# SDR ASAA0270005

- Difficulty date: May 20, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY POWER SUPPLY.  EMERGENCY LIGHTS THEN FUNCTIONED PROPERLY.  (M)
